# SDR DALA14001553358

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 33,969 hours, 4,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  Y1456, FRAMES 26, 31 AND 32 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMIT IAW SRM 53-00-15, FIG 102.   REPAIRED IAW ER/A 520498-14, PRI REV 0.
